# SDR C1HA200394012

- Difficulty date: June 28, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Engine: Pwa JT8D17
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Valve
- Part number: 658385
- Part serial: 6158504
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL ON FINAL AS POWER ADDED.  ON GROUND COMPRESSOR STALL WHILE TAXIING.
